Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Stability conditions in the numerical treatment of parabolic differential equations


Authors: E. C. Du Fort and S. P. Frankel
Journal: Math. Comp. 7 (1953), 135-152
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1953-0059077-7
MathSciNet review: 0059077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Lewy, ``On the convergence of solutions of difference equations,'' Studies and Essays Presented to R. Courant on his 60th Birthday. New York, 1948, p. 211-214. G. G. O'Brien, M. A. Hyman, & S. A. Kaplan, ``A study of the numerical solution of partial differential equations,'' Jn. Math. Phys., v. 29, 1951, p. 223-251. F. John, ``On Integration of Parabolic Equations by Difference Methods,'' Comm. Pure Appl. Math., v. 5, 1952, p. 155-211. R. P. Eddy, Stability in the Numerical Solution of Initial Value Problems in Partial differential Equations. Naval Ordnance Lab., Memorandum 10232, 1949. MR 0022988 (9:288d)
  • [2] S. P. Frankel, ``Convergence rates of iterative treatments of partial differential equations,'' MTAC, v. 4, 1950, p. 65-75. MR 0046149 (13:692e)
  • [3] H. S. Carslaw & J. C. Jaeger, Conduction of Heat in Solids. Oxford, 1947, p. 280-281. MR 0022294 (9:188a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0059077-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society